标题:Bifurcations of nontwisted heteroclinic loop
作者:Tian, QP[1]; Zhu, DM[1]
作者全称:Tian, QP[1]; Zhu, DM[1]
通讯作者地址:Tian, QP (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.
出版年:2000
卷:43
期:8
页码:818-828
关键词:Heteroclinic orbit; Homoclinic orbit; Inside stability; Periodic orbit
摘要:Bifurcations of nontwisted and fine heteroclinic loops are studied for higher dimensional systems. The existence and its associated existing regions a 更多
收录类别:SCOPUS;SCIE;EI
WOS被引:16
Scopus被引:19
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 16 更新
scopus被引: 19

网络计量

其他

TOP